Jump to content

Search the Community

Showing results for tags 'trintillex'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Brand new member of SA here. I have been on AD since 2004. My latest is Trintellix. On April 15 2020 I upped my dose from 15 to 20 mg, I was feeling a lot of fear and uncertainty about the pandemic. On May 18, 2020 I dropped back down to 10 mg. I was feeling like I was overmedicated, symptoms were dizziness and brain fog. since last October 2019, I have had a very persistent swimming head feeling. That’s the best way I can think of to describe it. It’s not full on dizziness and definitely is not vertigo. However I notice it all the time. Since then, I’ve had vestibular testing and hearing testing with no trouble found. In my heart of hearts, I wonder if it isn’t the Trintellix that has been causing this feeling. It’s more of a nuisance than an impairment, I can still walk, Drive., sleep, Read and watch TV. One thing I have noticed is that busy visual backgrounds like the supermarket definitely make it worse. I wondered if anyone else out there has felt this way on an antidepressant.
  2. Hello, I am currently going through abilify withdrawal and symtoms were ok for a while . I am also currently on 20 mgs of Trintellix. I actually started to get better after stopping the abilify and started to go out for walks and drive for the first time in 5 years, but unfortuenatly I started to suffer from akathesia and pins and needles and burning sensation all over my body and head which increases in intesity if I lay down or try to fall asleep as it becomes so severe that I have to get up and walk around to get slight relief from this intense burning . The insomia is also starting to get worse that I only sleep for one hour and wake up with severe burning in my head and arms and legs. Do you know of anyone who has experinced this before and what they did to stop the burning. I also started to take Librax which I think is called Librium in the US , its active ingrediant is chlordiazepoxide which is a benzodiazepine. I only took 5 mgs twice a day to help with anxiety and insomnia which arose after I stopped taking the abilify . I did have pins and needles all over my body and only slight burning at the time and as I started to get better and able to go out and drive and go for walks, I decided to stop taking the chlordiazepoxide and after a few days the burning became so intense that cry from the pain and insomnia got worse to the point that I only sleep for one hour. I hope you can help me as my doctor is the one who got me in this mess as he told me there would be no wirhdrawal from stopping 5 mgs of abilify and if you know anyone who has had this burning sensations while on antidepressents and what they did to cure it. I also am very scared that I am still taking 20 mgs of Trintellix and don't know how I will be able to withdraw from it, as according to survivingantidepressants.com who advise tappering by 10% every month , it would take me about 4 years to get off 20 mgs of Trintellix which is just too long. I don't even know if it is safe to start tappering off the Trintellix while I am still going through the Abilify withdrawal symptoms . I just want to get off the Trintellix as soon as possible. I hope you can help me on what to do . I am really suffering and just want to live a normal life free from these drugs. I also have previous history of withdrawal from cipralex 20mgs which caused severe withdrawal and was put on Lustral, also known as Zoloft in the US, by only took a quarter of a tablet. This caused my anxiety to sky rocket as I was also taking Eltroxin after I had Thyroid surgery due to Thyroid cancer 9 years earlier. So I stopped the Lustral amd became severley suicidal and was hispitalized , then was put on celexa which is where the severe burning started and that was back in mid 2016 , was switched as a result back to Cipralex 10mgd but the burning did not go away , suferred also horrible derealization , was discharged and while at home I reduced the Cipralex dose to 5mgs, the burning got less but became severely suicidal again , so was hospitalized again and was given Trintellix 10mgs and Dogmatil , suddenly I wasn't sucidal and the burning got less. Then was taken off Dogmatil due to visual disturbances and was fune fir a while, but they then added Abilify 5mgs with the Trintellix 10mgs, and this is where I became quit weak and breathless. I was then discharged. When to another psychiatrist who put me on 5 d8ffrent meds , got really worse with pevere derealization and fatigue . So went back to the hospital paychiatrist who switched me back to Trintellix but now 20mgs not 10mgs and Abilify 5mgd and Favrin 100mgs. After a few months of no improvement was taken off Favrin 100mgs which I tappered over 6 weeks instead of the doctor's recommended 6 days only. Fourtunatly no withdrawal. Then after one month I asked to be taken off Abilify 5mgs. The docter said to just stop taking it because it didn't cause any withdrawal, which turned out to be a lie. I suffered as a result from insomnia and akathesia for a couple of weeks. Things started to get better and was able to go out for walks and drive, this only lasted for 2 months. Now I have severe burning and insomnia, only slerp for half an hour a day or not at all . I feel terrible my head and body feel like they'reon fire . Ia am seeing the psychiatrist today but am afraid of what he may prescribe. Please help me I am desprate and can't live like this much longer. I have been suffering since 2016. Thank you for your time. Hope you can rely as soon as possible M
  3. Relieved to find this forum. I usually do not join things like this, but I need the support and after 10 years on Lexapro it doesn't have the same effectiveness. I have been told by my doc to cross taper to Trintillex and am too scared to start so I am going to slowly taper off.... so happy I found your history!! I tried to go from 20 to 15 to 10 mg and got really sick so I am currently at 15mg of Lex and will stay here until I am adjusted. I get stomach aches, nausea, and just feel up and down.
  4. Hello. I'm posting here because, like many of us probably, I'm in pain and I'm scared. I've been on various SSRIs for about...15 years or so, Seroquel for the last 7? Latest was Effexor for a few years, coupled with Seroquel. I tapered off Seroquel for about 6 months successfully, only problem was with insomnia at the end. 2 months or so I was free. November I ran out of my script of Effexor, it had been a few days. I asked my doc for something new because my depression was worsening, but I didn't want Seroquel because I've since kinda come to the conclusion that unless I'm psychotic (never been) I don't want to be on that hardcore of a drug, because of the insomnia (I left it for insurance reasons). Doc gave me Trintellix November 20 and said I didn't need to taper off Effexor. I was wary, but I went with it. The Trintellix seemed immediately effective for the depression, but it came with side effects. Diarrhea, itchy feet for a few days, and then the one I couldn't live with - water retention. I was on half the prescribed dose for 2 weeks before I stopped because the water was starting to make my chest hurt. Went back and she put me on Zoloft...and was dismissive of my continued diarrhea and weakness. I used Zoloft for 2 weeks, then stopped that three nights ago because of the continued diarrhea, and I'm now coughing. I'm...kind of improving. I have some energy now, not going to the bathroom every few hours. But I keep coughing these tiny little coughs that come with nothing. I read SSRIs can cause something called SIADH, some sort of problem where the body makes too much anti-diuretic hormone...and I'm also on anti-diuretics, which makes it more possible to get this SIADH. So now I'm just sitting here, on nothing for depression, coughing and afraid. I know this is probably just a temporary thing until my body gets back to some sort of homeostasis, sheds whatever water I'm retaining still (which I think is why I'm coughing), I'm waiting until the 1st when my new insurance kicks in and I can see a new doctor, but the broken part of my brain makes me worry it's permanent, that my heart's been damaged. Anxiety sucks. Anyone ever had water retention issues on an SSRI?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy